# SDR SWAA2019021429619

- Difficulty date: February 8, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 31,350 hours, 16,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: MS206153M7
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE COMPARTMENT MISSING RIVET ON GIRT BAR LATCH.  INSTALLED RIVET PER SRM.
